Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``The behavior of the support of solutions of the equation of nonlinear heat conduction with absorption in one dimension''


Author: Barry F. Knerr
Journal: Trans. Amer. Math. Soc. 258 (1980), 539-539
MSC: Primary 35K60
Original Article: Trans. Amer. Math. Soc. 249 (1979), 409-424.
MathSciNet review: 558190
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K60

Retrieve articles in all journals with MSC: 35K60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0558190-8
Article copyright: © Copyright 1980 American Mathematical Society